Zum Inhalt springen
Children's Tylenol Cold + Cough + Runny Nose, Acetaminophen, Pain & Fever Relief, Chlorpheniramine Maleate, Antihistamine, Dextromethorphan HBr, Cough Suppressant; Grape liquid, 4 fl. oz.; Pack of 1

Price:

9,04 €


Children's Tylenol Cold + Cough + Runny Nose, Acetaminophen, Pain & Fever Relief, Chlorpheniramine Maleate, Antihistamine, Dextromethorphan HBr, Cough Suppressant; Grape liquid, 4 fl. oz.; Pack of 1

https://nutricity.lu/shop/brswgz3roqbwyya7-children-s-tylenol-cold-cough-runny-nose-acetaminophen-pain-fever-relief-chlorpheniramine-maleate-antihistamine-dextromethorphan-hbr-cough-suppressant-grape-liquid-4-fl-oz-pack-of-1-163808 https://nutricity.lu/web/image/product.template/163808/image_1920?unique=29f002a

Stock Expiry Date*: 18-10-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • CHILDREN'S PAIN & FEVER REDUCER: Children's Tylenol Liquid Oral Suspension; Tylenol kids grape flavor; Temporarily relieves minor aches and pains due to the common cold and flu, sore throat, cough, runny nose, and sneezing.
  • PAIN Relief MEDICINE For KIDS: Children's Tylenol oral suspension can be used by kids ages 6-11 years old; Kid friendly grape flavor and is gentle on the tummy; Starts to reduce fever in as little as 15 minutes; Ibuprofen-, Aspirin-, & alcohol-free.
  • ACETAMINOPHEN FORMULA: Pain and fever medicine 5 mL dose contains 160 mg of acetaminophen, a pain and fever reducer; 1 mg of the antihistamine chlorpheniramine maleate and 5 mg of the cough suppressant dextromethorphan.
  • HOW To USE: Find the right dosage on the Children's Tylenol package for your child's age & weight; Use the dosing cup provided for use with this product; Safe and effective when used as directed.
  • INCLUDES: Pack of 1, 4 fl. oz Children's Tylenol pain and cold relief liquid; grape flavor; Tylenol is the #1 pediatrician recommended brand for pain relief and fever reduction; Children's Tylenol has been used by parents for decades.

9,04 € 9.04 EUR 9,04 € Inklusive Steuern

Not Available For Sale

(2,26 € / fl oz)

Displayed price includes all duties & taxes.

  • Geschmack
  • Stückzahl
  • Formblatt
  • Positionsgewicht
  • Produktvorteile
  • Anzahl der Positionen
  • Hersteller
  • Zutaten
  • Produkttyp
  • Spezifische Verwendungen für Produkte
  • Aktive Zutaten
  • UPC
  • Modellbezeichnung
  • Global Trade Identification Number
  • Name des Pakets
  • Zielgruppe
  • Net Content Count
  • Markenname
  • Beschreibung des Altersbereichs
  • Containertyp
  • Nummer des Herstellers
  • Modellnummer
  • Positionsmaße
  • Zusätzliche Merkmale

Diese Kombination existiert nicht.

Kontaktieren Sie uns
Erkältung & Grippe Relief
Produktvorteile Schmerzlinderung, Cough Relief, Fever Control
Zutaten Glycerin, FD&C Red Nr. 40, Gereinigtes Wasser, Xanthangummi, Aromen, Saccharose, Natriumbenzoat, FD&C Blue Nr. 1, microcrystalline cellulose and carboxymethylcellulose sodium, sorbitol solution, D&C red no. 33, Active ingredients (in each 5 mL) Acetaminophen 160 mg (Pain Reliever/Fever Reducer) Chlorpheniramine maleate 1 mg (Antihistamine) Dextromethorphan HBr 5 mg (Cough Suppressant) Inactive ingredients: anhydrous citric acid
Aktive Zutaten Dextromethorphan, Acetaminophen
Geschmack Grape Runny Nose
Stückzahl 4 Flüssigkeitsunzen
Formblatt Sirup
Positionsgewicht 6.4 Unzen
Anzahl der Positionen 1
Hersteller Kenvue
Produkttyp Erkältung & Grippe Relief
Spezifische Verwendungen für Produkte kalt
UPC 300450161048
Modellbezeichnung Tylenol Childrens Cold and Flu
Global Trade Identification Number 00300450161048
Name des Pakets R
Zielgruppe Unisexkinder
Net Content Count 1 Flasche
Markenname Tylenol
Beschreibung des Altersbereichs Kid
Containertyp Flasche
Nummer des Herstellers 456373
Modellnummer 456373
Positionsmaße 1.97 x 1.97 x 5.13 inches
Zusätzliche Merkmale Long-Lasting
  • Buy Four or More Offer

    5 % Rabatt beim Kauf von 4 oder mehr Artikeln

  • Next Purchase Offer
    Erhalten Sie 5% Rabatt auf Ihren nächsten Einkauf.
  • Ships From(Luxembourg)
    Bestellungen werden aus Brooklyn, USA, bearbeitet und versendet.

  • Delivery Offer(Luxembourg)
    Kostenloser Versand bei qualifizierten Bestellungen.
Delivery Detail
Voraussichtliche Lieferzeiten: 12–26 Tage (International). 3–6 Tage (Inland).
Safe Checkout
Garantierter sicherer Checkout
Return Policy

30-Tage Rückgabegarantie
Vertrauensbasierte Käufe mit 30-tägiger Rückgabebetreuung.

Free Return Pickup
Kostenlose Rückholabholung verfügbar
Wir kümmern uns um Rücksendungen von Ihrer Haustür aus, ohne zusätzliche Kosten.


Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Cough + Runny Nose Oral Suspension provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, sore throat, runny nose, sneezing, and cough. The formula of this liquid cold medicine also temporarily reduces fever and starts working fast. Each 5-milliliter dose of this children's medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen, 1 milligram of the antihistamine chlorpheniramine maleate, and 5 milligrams of the cough suppressant dextromethorphan HBr. This kids' cold, runny nose, and cough syrup also comes in a kid-friendly grape flavor and is ibuprofen-free, alcohol-free, and aspirin-free, so it's gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade.

Important information

Safety Information

Keep out of reach of children.In case od overdose,get medical help. Quick medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.

Ingredients

Active ingredients (in each 5 mL) Acetaminophen 160 mg (Pain Reliever/Fever Reducer) Chlorpheniramine maleate 1 mg (Antihistamine) Dextromethorphan HBr 5 mg (Cough Suppressant) Inactive ingredients: anhydrous citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum

Directions

Important: Read all product information before using. Keep box for important information. this product does not contain directions or complete warnings for adult use do not give more than directed (see overdose warning) shake well before using mL = milliliter find right dose on chart below. If possible, use weight to dose; otherwise, use age. remove the child protective cap and squeeze your child's dose into the dosing cup repeat dose every 4 hours, while symptoms last do not give more than 5 times in 24 hoursWeight (lb), Age (yr), Dose (mL)under 36 (lb), under 4 years, do not use36-47 (lb), 4 to 5 years, do not use unless directed by a doctor48-95 (lb), 6 to 11 years, 10 mLAttention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.Other information store between 20-25 DegreeC (68-77 DegreeF)Questions or comments? call 1-800-458-1635 (toll-free) or 215-273-8755 (collect)

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.97 x 1.97 x 5.13 inches; 6.4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-30 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Nahrungsergänzungsmittel sind keine Medikamente. Die auf dieser Website verkauften Produkte sind nicht dazu bestimmt, eine Krankheit zu diagnostizieren, zu behandeln, zu heilen oder zu verhindern. Wenn Sie gesundheitliche Probleme haben, konsultieren Sie immer einen qualifizierten Gesundheitsfachmann vor der Anwendung. Die individuellen Ergebnisse können variieren. Mit der Aufgabe einer Bestellung stimmen Sie zu, die Einfuhrbestimmungen Ihres Landes einzuhalten. Wir übernehmen die anwendbaren Gebühren und Steuern, wo dies angegeben ist.

*Informationen zum Ablaufdatum :
Bitte beachten Sie, dass das Ablaufdatum von Charge zu Charge variieren kann. Wir garantieren jedoch, dass alle an unsere Kunden versandten Produkte eine gültige Haltbarkeit haben und zum Zeitpunkt der Lieferung nicht abgelaufen sind.